Viscosity solutions and standard Riemann semigroup for conservation laws with boundary
Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 219-245.
@article{RSMUP_1998__99__219_0,
     author = {Amadori, Debora and Colombo, Rinaldo M.},
     title = {Viscosity solutions and standard {Riemann} semigroup for conservation laws with boundary},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {219--245},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {99},
     year = {1998},
     zbl = {0910.35078},
     mrnumber = {1636611},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1998__99__219_0/}
}
TY  - JOUR
AU  - Amadori, Debora
AU  - Colombo, Rinaldo M.
TI  - Viscosity solutions and standard Riemann semigroup for conservation laws with boundary
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1998
DA  - 1998///
SP  - 219
EP  - 245
VL  - 99
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1998__99__219_0/
UR  - https://zbmath.org/?q=an%3A0910.35078
UR  - https://www.ams.org/mathscinet-getitem?mr=1636611
LA  - en
ID  - RSMUP_1998__99__219_0
ER  - 
Amadori, Debora; Colombo, Rinaldo M. Viscosity solutions and standard Riemann semigroup for conservation laws with boundary. Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 219-245. http://www.numdam.org/item/RSMUP_1998__99__219_0/

[1] D. Amadori, Initial-boundary value problems for nonlinear systems of conservation laws, NoDEA, 4 (1997), pp. 1-42. | MR 1433310 | Zbl 0868.35069

[2] D. Amadori - R. M. COLOMBO, Continuous dependence for 2 x 2 conservation laws with boundary, J. Differential Equations, 138 (1997), no. 2, pp. 229-266. | MR 1462268 | Zbl 0884.35091

[3] A. Bressan, Global solutions of systems of conservation laws by wave-front tracking, J. Math. Anal. Appl., 170 (1992), pp. 414-432. | MR 1188562 | Zbl 0779.35067

[4] A. Bressan, Lecture notes on systems of conservation laws, S.I.S.S.A., Trieste (1994).

[5] A. Bressan, The unique limit of the Glimm scheme, Arch. Rational Mech. Anal., 130 (1995), pp. 205-230. | MR 1337114 | Zbl 0835.35088

[6] A. Bressan, The semigroup approach to systems of conservation laws, Matematica Contemporanea, 10 (1996), pp. 21-74. | MR 1425453 | Zbl 0866.35064

[7] A. Bressan - R.M. Colombo, The semigroup generated by 2 x 2 systems of conservation laws, Arch. Rational Mech. Anal., 133 (1996), pp. 1-75. | MR 1367356 | Zbl 0849.35068

[8] A. Bressan - R.M. Colombo, Unique solutions of 2 x 2 conservation laws with large data, Indiana Univ. Math. J., 44 (1995), pp. 677-725. | MR 1375345 | Zbl 0852.35092

[9] A. Bressan - G. Crasta - B. Piccoli, Well-posedness of the Cauchy problem for n x n systems of conservation laws, Preprint S.I.S.S.A. 1996.

[10] R.M. Colombo, Uniqueness and continuous dependence for 2 × 2 conservation laws, Ph.D. Thesis, S.I.S.S.A. (1995).

[11] F. Dubois - P. Le Floch, Boundary conditions for nonlinear hyperbolic systems of conservation laws, J. Differential Equations, 71 (1988), pp. 93-122. | MR 922200 | Zbl 0649.35057

[12] J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math., 18 (1965), pp. 697-715. | MR 194770 | Zbl 0141.28902

[13] J. Goodman, Initial Boundary Value Problems for Hyperbolic Systems of Conservation Laws, Ph. D. Thesis, California University (1982).

[14] P. Lax, Hyperbolic systems of conservation laws II, Comm. Pure Appl. Math., 10 (1957), pp. 537-567. | MR 93653 | Zbl 0081.08803

[15] M. Sablé-Tougeron, Méthode de Glimm et problème mixte, Ann. Inst. Henri Poincaré, 10, no. 4 (1993), pp. 423-443. | Numdam | MR 1246461 | Zbl 0832.35093

[16] J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, New York (1983). | MR 688146 | Zbl 0807.35002